Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On certain coefficients of univalent functions. II


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 96 (1960), 534-545
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9947-1960-0122978-5
MathSciNet review: 0122978
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fekete and G. Szegö, Eine Bemerkung über ungerade schlichte Funktionen, J. London Math. Soc. vol. 8 (1933) pp. 85-89.
  • [2] G. M. Golusin, Some problems in the theory of univalent functions, Trudy Mat. Inst. Steklov. no. 27 (1949) (Russian).
  • [3] James A. Jenkins, Univalent functions and conformal mapping, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 18. Reihe: Moderne Funktionentheorie, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0096806
  • [4] James A. Jenkins, On certain coefficients of univalent functions, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 159–194. MR 0117345
  • [5] James A. Jenkins, On certain coefficients of univalent functions, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 159–194. MR 0117345
  • [6] H. Prawitz, Über Mittelwerte analytischer Funktionen, Ark. Mat. vol. 20A no. 6 (1927) pp. 1-12.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0122978-5
Article copyright: © Copyright 1960 American Mathematical Society